×

The Lagrange multiplier set and the generalized gradient set of the marginal function of a differentiable program in a Banach space. (English) Zbl 0472.90077


MSC:

90C48 Programming in abstract spaces
46B99 Normed linear spaces and Banach spaces; Banach lattices
49M29 Numerical methods involving duality
90C25 Convex programming
90C52 Methods of reduced gradient type
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Alt, W.,Lipschitzian Perturbations of Infinite Optimization Problems, Bayreuth University, Report No. 30, 1980. · Zbl 0511.90084
[2] Auslender, A.,Differentiable Stability in Nonconvex and Nondifferentiable Programming, Mathematical Programming Studies, Vol. 10, pp. 29-41, 1979. · Zbl 0403.90068
[3] Fiacco, A. V., andHutzler, W. F.,Basic Results in the Development of Sensitivity and Stability Analysis in Nonlinear Programming, Computers and Operations Research, Vol. 9, pp. 9-28, 1982.
[4] Fiacco, A. V.,Optimal Value Differential Stability Bounds under the Mangasarian-Fromovitz Qualification (to appear). · Zbl 0519.90087
[5] Gauvin, J.,The Generalized Gradient of a Marginal Function in Mathematical Programming, Mathematics of Operations Research, Vol. 4, pp. 458-463, 1979. · Zbl 0433.90075
[6] Gauvin, J., andTolle, J. W.,Differential Stability in Nonlinear Programming, SIAM Journal on Control and Optimization, Vol. 15, pp. 294-311, 1977. · Zbl 0374.90062
[7] Gauvin, J., andDubeau, F. Differential Properties of the Marginal Function in Mathematical Programming, Mathematical Programming Studies (to appear). · Zbl 0502.90072
[8] Janin, R.,First-Order Differential Stability in Nonconvex Programming, Centre Universitaire des Antilles, Pointe à Pitre, Report No. 8101, 1981. · Zbl 0455.49004
[9] Lempio, F., andMaurer, H.,Differentiable Stability in Infinite-Dimensional Nonlinear Programming, Applied Mathematics and Optimization, Vol. 6, pp. 139-152, 1980. · Zbl 0426.90072
[10] Penot, J. P.,Differentiability of Relations and Differential Stability of Perturbed Optimization Problems, Pau University, Report No. 7, 1981.
[11] Rockafellar, R. T.,Lagrange Multipliers and Subderivatives of Optimal Value Functions in Nonlinear Programming, Mathematical Programming Studies, Vol. 17, pp. 28-66, 1982. · Zbl 0478.90060
[12] Robinson, S. M.,Regularity and Stability for Convex Multivalued Functions, Mathematics of Operations Research, Vol. 1, pp. 130-143, 1976. · Zbl 0418.52005
[13] Robinson, S. M.,Stability Theory for Systems of Inequalities, Part II: Differentiable Nonlinear Systems, SIAM Journal on Numerical Analysis, Vol. 13, pp. 497-513, 1976. · Zbl 0347.90050
[14] Rockafeller, R. T.,Generalized Directional Derivatives and Subgradient of Nonconvex Functions, Canadian Journal of Mathematics, Vol. 32, pp. 257-280, 1980. · Zbl 0447.49009
[15] Rockafellar, R. T.,Directionally Lipschitzian Functions and Subdifferential Calculus, Proceedings of the London Mathematical Society, Vol. 39, pp. 331-355, 1979. · Zbl 0413.49015
[16] Penot, J. P.,On Regularity Conditions in Mathematical Programming, Mathematical Programming Studies (to appear). · Zbl 0493.90076
[17] Sach, P. H.,Un Théorème Général de Type d’Application Localement Ouverte, Bordeaux I University, Report No. 8021, 1980.
[18] Clarke, F. H.,A New Approach to Lagrange Multipliers, Mathematics of Operations Research, Vol. 1, pp. 165-174, 1976. · Zbl 0404.90100
[19] Pomerol, J. C.,Application de la Programmation Convexe à la Programmation non Differentiable, Comptes Rendus de l’Académie des Sciences de Paris, Série A, Vol. 289, pp. 805-808, 1979. · Zbl 0425.49029
[20] Ekeland, I., andTemam, R.,Analyse Convexe et Problèmes Variationnels, Dunod, Paris, France, 1974. · Zbl 0281.49001
[21] Gauvin, J., andDubeau, F.,Some Examples and Counterexamples for the Stability Analysis of Nonlinear Programming Problems, Ecole Polytechnique de Montréal, Report No. 5, 1981.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.